Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 16, Number 79

All articles in this issue are freely accessible.

Some relations and values for the generalized Riemann zeta functions.
Eldon R. Hansen and Merrell L. Patrick.
Math. Comp. 16 (1962), 265-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147462
Euler’s constant to $1271$ places
Donald E. Knuth.
Math. Comp. 16 (1962), 275-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148255
A calculation of the number of lattice points in the circle and sphere
W. Fraser and C. C. Gotlieb.
Math. Comp. 16 (1962), 282-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155788
Sign wave analysis in matrix eigenvalue problems
K. M. Brown and P. Henrici.
Math. Comp. 16 (1962), 291-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169363
Acceleration techniques for iterated vector and matrix problems
P. Wynn.
Math. Comp. 16 (1962), 301-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145647
Computing error bounds in solving linear systems
J. Schröder.
Math. Comp. 16 (1962), 323-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149662
A note on finite difference methods for solving the eigenvalue problems of second-order differential equations
M. R. Osborne.
Math. Comp. 16 (1962), 338-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163434
A method for computing the circular coverage function
A. R. DiDonato and M. P. Jarnagin.
Math. Comp. 16 (1962), 347-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148161
Optimum-point formulas for osculatory and hyperosculatory interpolation
Herbert E. Salzer.
Math. Comp. 16 (1962), 356-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149647
A heuristic asymptotic formula concerning the distribution of prime numbers
Paul T. Bateman and Roger A. Horn.
Math. Comp. 16 (1962), 363-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148632
Primitive polynomials $(mod 2)$
E. J. Watson.
Math. Comp. 16 (1962), 368-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148256
Note on latent roots and vectors of segments of the Hilbert matrix.
H. H. Denman and R. C. W. Ettinger.
Math. Comp. 16 (1962), 370-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148217
Expansions of Jacobian elliptic functions in powers of the modulus
Y. K. Lin and F. A. Lee.
Math. Comp. 16 (1962), 372-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150347
Reviews and Descriptions of Tables and Books
Math. Comp. 16 (1962), 376-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 16 (1962), 405-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 16 (1962), 406-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions